# SDR AU980191

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 31851A
- Condition: Burnt
- Location: Passenger Compar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN LIGHT CONNECTOR ON LEFT REAR LAMP OVERHEATED. CONNECTING WIRE MELTED AND BURN MARKS ON TRIM.
